Simple Search:

The GroJp Explicit Methods for Parabolic Problems with Cylindrical and Spherical Symmetry


Citation

Sahimi, Mohamad Salleh and J.Evans, David (1991) The GroJp Explicit Methods for Parabolic Problems with Cylindrical and Spherical Symmetry. Pertanika, 14 (3). pp. 331-346.

Abstract / Synopsis

The group explicit (GE) strategy which has been used success Jully to solve parabolic panial diferential equations in regular domains involving 1 and 2 space dimensions by Evans and Abdullah (1983) is now applied to parabolic problems involving regular domains that possess both cylindrical and spherical symmetry. The results indicate that the GE methods are still applicable possessing many of their previous advantages but with a reduced stability range.


Download File

[img]
Preview
PDF
The_GroJp_Explicit_Methods_for_Parabolic_Problems.pdf

Download (2MB)

Additional Metadata

Item Type: Article
Keywords: GE method, cylindrical and spherical symmetry, error cancellation
Depositing User: Nur Izzati Mohd Zaki
Date Deposited: 19 Nov 2009 02:59
Last Modified: 27 May 2013 07:04
URI: http://psasir.upm.edu.my/id/eprint/2891
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item